Top
10
Doctor insights on: Feet Ache

Share
1

1
Why do the bottom of my feet ache every morning when i get out of bed?

Why do the bottom of my feet ache every morning when i get out of bed?

Plantar fasciitis?: You may have plantar fasciitis, an inflammation of the ligaments in the soles of your feet. A podiatrist should be able to help you with this. Be well. ...Read more

See 1 more doctor answer
Dr. Richard Levin
1,732 doctors shared insights

Aches (Definition)

Aches are ...Read more


2

2
My feet ache really bad after i work 12 hour shifts even when i'm at home what can I do ?

My feet ache really bad after i work 12 hour shifts even when i'm at home what can I do ?

Ensure that: Your shoes have good arch support. If not get a new pair or a good sole insert. May not completely alleviate but will help. ...Read more

3

3
Hands and feet ache after having chemotheraphy?

Hands and feet ache after having chemotheraphy?

Fairly common: These symptoms are common after many types of chemotherapy. It may be due to small blood vessel damage. Speak with your oncologist about these symptoms and she can advise you regarding appropriate therapy in your situation. I hope you feel better soon! ...Read more

4

4
Why do my legs and feet ache more in the winter?

Why do my legs and feet ache more in the winter?

Possible Raynauds: Exposure to a cold environment such as in winter (also too much air conditioning) in some otherwise normal people can cause spasm of the small and medium size arteries: raynauds disease. This causes a pale or blue color and some pain. Warm clothes, gloves, heavy socks and shoes and a hat help or move somewhere warm. It is usually a benign. If this sounds not like you check with your M.D. ...Read more

See 1 more doctor answer
5

5
What can be done about back and feet ache caused by herniated disk, when physiotherapy didn't work?

Correct PT?: When people let me know that pt is not working my first question is who, where, and what was done during therapy. More often that not the treatment did not include an important intervention. Not all pt is made the same. Discuss this with your physician. If therapy has been appropriate then further evaluation or testing may be necessary to determine what part of the spine is causing the pain. ...Read more

See 1 more doctor answer
6

6
I am taking combivor amd stocrin and my hands and feet ache a lot especially my feet i seem to have to much acid in my body what can I do?

I am taking combivor amd stocrin and my hands and feet ache a lot especially my feet i seem to have to much acid in my body what can I do?

Contact your doctor: Combivir (lamivudine and zidovudine) is a nrtis and stocrin is a nnrtis. I checked epocrates and the two drugs together do not have adverse drug interactions. However some of the symptoms your are describing are common side effects of combivir (lamivudine and zidovudine). Combir can cause lactic acidosis and myopathy. The best person to evaluate you is your doctor. ...Read more